# SDR 06FDEA2150

- Difficulty date: June 1, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 16 SLAT TRACK I/B RIB FOUND CRACKED 0.5 INCHES LONG.  RIB REMOVED AND INSTALLED NEW RIB PER SRM 51-31-01 VOL.II. MAJOR REPAIR CLASSIFIED PER GMM 6-2-100.
